# SDR CALA2014061691295

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 69,754 hours, 25,352 cycles
- Engine: Pwa PW2040
- System (JASC): 2897 · Fuel System Wiring
- Part: Splice
- Condition: Unsecure
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL BOOST PUMP WIRING SPLICES SP5014, SP5016 & SP5018 ARE NOT PROPERLY SLEEVED & TIED.  SLEEVES DO NOT MEET THE MINIMUM REQUIREMENTS OF SWPM 20-30-12.  INSTALLED TFE TAPE 3M 63 ON WIRES AT BREAKOUT FROM OVER BRAID.  INSTALLED CORRECTED SPLICE ID SLEEVES ON WIRING & INJECTED SEALANT IAW SWPM 203012 & AD 20082508 FIG 9.
